# SDR AALA201602229012

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 56,228 hours, 20,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR L1 ARMING LEVER NEEDS ADJUSTING.  INSTALLED NEW GRAB HANDLE AS REQUIRED.
